# SDR SWIA201024703

- Difficulty date: May 27, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 21,182 hours, 18,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRUCTURE AT FS 559+112 TO FS 605.0.  REMOVED CORROSION PER SRM.
